# SDR DALA2024062906599

- Difficulty date: June 27, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9567, CORROSION ON CENTER SEAT TRACK BTW STA= 200 TO STA= 256 UNDER GALLEY 2 AREA RH SIDE W-1 CPAX. CORRECTIVE ACTION: CORROSION LEVEL 2. SECTION CENTER SEAT TRACK BTW STA= 200 TO STA= 256 WAS REPLACED PER B717-200 SRM 51-41-01-0G AND SRM 53-20-52-2R REPAIR 5.
